# SDR 7AHR20130415009

- Difficulty date: April 4, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Aircraft time: 41,977 hours, 34,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Cracked
- Location: Zone 100
- Part time: 41,977 hours, 34,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LT SIDE TUNNEL PANEL SUPPORT CENTER STRIP CRACKED AT STA 218 THROUGH 219.  FABRICATED REPLACEMENT SUPPORT STRIP IAW SRM 51-10-2.  INSTALLED REPLACEMENT SUPPORT STRIP IAW SRM 51-30-2.
